Limit theorems for sums of random exponentials

Ben Arous, G, Bogachev, LV and Molchanov, SA (2005) Limit theorems for sums of random exponentials. Probability Theory and Related Fields, 132 (4). 579 - 612. ISSN 0178-8051

Abstract

Metadata

Authors/Creators:
  • Ben Arous, G
  • Bogachev, LV
  • Molchanov, SA
Copyright, Publisher and Additional Information: (c) 2005, Springer. This is an author produced version of a paper published in Probability Theory and Related Fields. Uploaded in accordance with the publisher's self-archiving policy. The final publication is available at Springer via http://dx.doi.org/10.1007/s00440-004-0406-3
Keywords: central limit theorem; Stable laws; Weak limit theorems; Sums of independent random variables; Random exponentials; Regular variation; Exponential Tauberian theorems; Infinitely divisible distributions
Dates:
  • Published: July 2005
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 22 May 2015 12:35
Last Modified: 18 Jan 2018 12:47
Published Version: http://www.springerlink.com/content/gtayv8btrul1fl...
Status: Published
Publisher: Springer-Verlag
Refereed: Yes
Identification Number: https://doi.org/10.1007/s00440-004-0406-3
Related URLs:

Share / Export

Statistics